# SDR DALA2015050203058

- Difficulty date: April 28, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD STOP FITTING PROJECTION BEAM 5 AND AFT STOP FITTING PROJECTION BEAM 3 AT FORWARD CARGO DOOR CRACKED.  HFEC 5. NO CRACKS FOUND. NR 3 STOP FITTING WAS REPLACED IAW SRM 51-30-01 AND 51-30-05.  LP 1928677.
